# SDR IPXA11B69729

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B11U587752
- Condition: Punctured
- Location: Bs 1569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO TOP SKIN AND CORE MCD FLOOR PANEL STA 1569, RBL 92.  REPAIRED IAW 53-00-50.
